# SDR ASOA201200009

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 18,953 hours, 13,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT MOST EXTERNAL EMERGENCY LIGHT INOPERATIVE.  RELAMPED RT AFT MOST EXTERNAL EMERGENCY LIGHT.  OPS CHECKED GOOD IAW AMM 33-51-15.
